# SDR UPS97222406

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Line
- Part number: BACH8C08NN0290
- Condition: Ruptured
- Location: B-Hydraulic Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF MCO, LOST HYD B SYSTEM.  COMPLIED WITH APPROPRIATE CHECKLIST.  DURING CRUISE, HYD A SYSTEM TRICKLED DOWN TO 2.5 GAL, HYDRAULIC BRAKE PRESS REMAINED AT 3000 PSI.  PRIOR TO LANDING AT CAE, DECLARED EMERGENCY, FLIGHT COMPLETED .  INST COLLECT PRESS LINE FROM NR1 B PUMP PRESS SIDE, LEAK CK NORMAL PN INST BACH8CO8NN0290.  THIS CLEARS D 126702.
